# SDR VTZA97603

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41015
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Failed
- Location: Bagg Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 6354 - TYS-IAD - AIRCRAFT SHUTDOWN ENGINES AND EVACUATED PASSENGERS ON TAXIWAY DUE TO BAGGAGE SMOKE WARNING LIGHT ILLUMINATED ON TAXI.  AIRCRAFT WAS FERRIED TO IAD WHERE MAINTENANCE INSPECTED AND REMOVED AND REPLACED BAGGAGE SMOKE DETECTOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
